# SDR VTZA98228

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/BNA - FLT 6704 - DURING CRUISE AT 1755 HRS ON 6-27-98, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO ALTITUDE ALERT SOUNDED CONTINUOUSLY.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND PERFORMED CHECKED OF FCC SYSTEM AND COULD NOT DUPLICATE PROBLEMS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
